# SDR CALA2015033000211

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 46,807 hours, 15,126 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: D435
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WIRE NUMBER W9002-001-FDD20 CHAFED AT FRAME STATION 259.  INSTALLED SPLICE PN D435 ON WIRE W9002-001-FDD20 BETWEEN CONNECTORS D11128P & D11130P AT STATION 259 BEHIND PANEL 113AC NOSE WW IAW B737NG SWPM 20-30-12 AND PERFORMED OPERATIONS CHECKED N ENHANCED SECURITY FLIGHT DECK DOOR SYS IAW AMM 52-52-02.  OPERATIONS CHECKED GOOD.
